| Model Number |
RFG-NT-1100 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Prior to the procedure, after the patient was prepped, the screen of the system would go black with green lines after being turned on.The procedure was unable to be completed due to this issue.There were no adverse patient consequences.The system will be sent for repair to resolve the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported incident could not be determined. .